MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO DLX POLYAXIAL SCREW , 8.5X100MM

GLOBUS MEDICAL, INC. CREO; CREO DLX POLYAXIAL SCREW , 8.5X100MM
Model Number 5156.1800/5156.1801
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was needed to remove (2) creo dlx screws broken post operatively.
 
Additional Manufacturer Narrative
The device could not be returned for evaluation.The imaging provided shows bilateral breakage of the neck of the screw shank.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CREO DLX POLYAXIAL SCREW , 8.5X100MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key16111371
Report Number3004142400-2023-00001
Device Sequence Number14888801
Product Code NKB
UDI-Device Identifier00889095789072
UDI-Public00889095789072
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182375
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5156.1800/5156.1801
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown